# SDR DLM88050261

- Difficulty date: May 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 38,811 hours, 29,990 cycles
- Engine: Pwa JT8D219
- Engine time: 40,566 hours, 32,209 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 269001001
- Part serial: 6579
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING CAME ON INTERMITTENTLY, ON AND OFF INCLUDING FIRE BELL/ B-LOOP LIGHT / VOICE / HANDLE LIGHT.  A-LOOP WAS ON MCO.  REPLACED A2-6 FIRE DETECTOR AMP.  OPS GOOD ON B-LOOP.
